Linear forms in elliptic logarithms
The author studies lower bounds for linear forms in elliptic integrals in the case of complex multiplications, and related estimates for dependence relations of such numbers. His results considerably improves on the previous works of D. Masser and M. Anderson on these topics, the main feature being a sharp dependence on the heights of the corresponding points on the elliptic curve, similar to that obtained in the case of ordinary logarithms. Rather than Baker's method, the proof follows Schneider's as in the work of \textit{M. Waldschmidt} [Invent. Math. 63, 97-127 (1981; Zbl 0454.10020)]; see \textit{N. Sebti-Chaouni} [Le théorème de Baker par la méthode de Schneider, Thèse 3e Cycle, Univ. Paris VI, Juin 1981 (1981; Zbl 0519.10025)] for a similar approach in the multiplicative case. The proof ultimately relies on a zero estimate in a multihomogeneous situation, which is proven in the second half of the paper, following the methods of \textit{D. W. Maser} and \textit{G. Wüstholz} [Invent. Math. 64, 489-516 (1981; Zbl 0467.10025); ibid. 72, 407-464 (1983; Zbl 0516.10027)]. For a general multihomogeneous zero estimate, published since this paper was written, see \textit{D. W. Masser} and \textit{G. Wüstholz} [ibid. 80, 233-267 (1985)]. Remark: It would be interesting to study if the multiplicity estimates on group varieties obtained by Wüstholz provide a sharpening of the result of the author for the dependence on the heights of the coefficients of the linear form.
- Linear forms in elliptic logarithms
- Linear forms in two elliptic logarithms in the p-adic case
- Linear forms in polylogarithms
- scientific article; zbMATH DE number 41406
- scientific article; zbMATH DE number 1981144
- Minorations de formes linéaires de logarithmes elliptiques
- Linear forms in p-adic logarithms
- scientific article; zbMATH DE number 4071015
- Linear forms in logarithms and applications
- scientific article; zbMATH DE number 3561452
- A lower bound for linear forms in logarithms
- Algebraic Groups and Algebraic Dependence
- Division Fields of Elliptic Functions
- Fields of large transcendence degree generated by values of elliptic functions
- scientific article; zbMATH DE number 3875668 (Why is no real title available?)
- scientific article; zbMATH DE number 3823972 (Why is no real title available?)
- scientific article; zbMATH DE number 3670527 (Why is no real title available?)
- scientific article; zbMATH DE number 3737760 (Why is no real title available?)
- scientific article; zbMATH DE number 3561452 (Why is no real title available?)
- scientific article; zbMATH DE number 3563246 (Why is no real title available?)
- scientific article; zbMATH DE number 3572315 (Why is no real title available?)
- scientific article; zbMATH DE number 3595326 (Why is no real title available?)
- scientific article; zbMATH DE number 3603347 (Why is no real title available?)
- scientific article; zbMATH DE number 3309804 (Why is no real title available?)
- scientific article; zbMATH DE number 3328789 (Why is no real title available?)
- scientific article; zbMATH DE number 3353370 (Why is no real title available?)
- scientific article; zbMATH DE number 3075369 (Why is no real title available?)
- Linear forms in elliptic integrals
- Linear forms in two logarithms and Schneider's method
- Lower bounds for heights on elliptic curves
- Multiplicity estimates for analytic functions. II
- On polynomials and exponential polynomials in several complex variables
- On Some Inequalities for Polynomials in Several Variables
- On the difference of the Weil height and the Neron-Tate height
- Transcendance et exponentielles en plusieurs variables
- Zero estimates on group varieties. I
- Zero estimates on group varieties. II
- Algebraic groups and small transcendence degree. I
- Auxiliary functions and analytical functionals. I
- Diophantine approximation on elliptic curves with complex multiplication.
- Study of the rational case of the theory of linear forms in logarithms
- Elliptic functions and transcendence
- scientific article; zbMATH DE number 4071015 (Why is no real title available?)
- scientific article; zbMATH DE number 3706559 (Why is no real title available?)
- scientific article; zbMATH DE number 3561452 (Why is no real title available?)
- Solving elliptic diophantine equations by estimating linear forms in elliptic logarithms
- scientific article; zbMATH DE number 1981144 (Why is no real title available?)
- scientific article; zbMATH DE number 203019 (Why is no real title available?)
- Diophantine approximation
- Linear forms in elliptic logarithms
- Diophantine approximations for periods of exponential and elliptic functions
- Formes linéaires de logarithmes de points algébriques sur les groupes algébriques. (Linear forms in logarithms of algebraic points on algebraic groups)
This page was built for publication: Linear forms in elliptic logarithms
Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q5895466)